RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 15, Issue 6, Pages 865–874 (Mi mzm7416)

On a classification of meromorphic functions defined in the finite plane

K. O. Kurbanov

M. V. Lomonosov Moscow State University

Abstract: We consider a subclass of meromorphic functions in the finite plane $|z|<\infty$, which generalizes Yosida's subclass of functions of the first category. We prove necessary and sufficient conditions for a function to belong to this subclass.

UDC: 517.5

Received: 30.10.1972


 English version:
Mathematical Notes, 1974, 15:6, 518–522

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025